# SDR AALA20020527

- Difficulty date: April 23, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE, ALL SEAT PATH AND EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
